# SDR SWAA2025071581278

- Difficulty date: June 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW BS 727 TO BS 767 AT LEVEL OF STR 25R; RBL21 AND WL156.4 AFT CARGO COMPARTMENT.   REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 AT LEVEL OF STR 25R; RBL21 AND WL156.4 AFT CARGO COMPARTMENT IAW B737-700 SRM-51-40-02-0G; SRM-51-10-02-0G-0 ITEM 9 AND DWG: 146A7500 SHEET:113 REV:-.
